# SDR 00FDEA00880

- Difficulty date: December 14, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 10,178 hours, 4,817 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: CG7G011
- Part serial: AB1441
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

00-361  SMOKE INDICATION ON ECAM UPON ARRIVAL.  INDICATION OF SMOKE COMING FROM SNIFFER TAB OR IN COCKPIT.  R&R DUCT DETECTOR 13WA PER AIRBUS A300/600 MM.  OK TO CONTINUE.
